MathSciNet Relay Station
MathSciNet bibliographic data
MR2050041 (2005a:37028) 37B50 (37A05)
Robinson, E. Arthur, Jr.; Şahin, Ayşe A. On the existence of Markov partitions for $\Bbb Z\sp d$ actions. J. London Math. Soc. (2) 69 (2004), no. 3, 693–706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement